Acta Mathematica Sinica

, Volume 19, Issue 4, pp 671–678

Surfaces with Vanishing Moebius Form in Sn

ORIGINAL ARTICLES

Abstract

An important Moebius invariant in the theory of Moebius surfaces in Sn is the so-called Moebius form. In this paper, we give a complete classification of surfaces in Sn with vanishing Moebius form under the Moebius transformation group.

Keywords

Conformal invariants Moebius form Minimal surfaces 

MR (2000) Subject Classification

53A30 53C42 53A10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of Mathematical SciencesTsinghua UniversityBeijingP. R. China
  2. 2.School of Mathematical Sciences (LMAM)Peking UniversityBeijingP. R. China

Personalised recommendations